MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER DIA.36MM, STANDARD

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER DIA.36MM, STANDARD
Model Number 1360.54.810
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery occurred on (b)(6) 2026, due to instability.Original surgery occurred on (b)(6) 2025, and shoulder prosthesis consisting of djo altivate reverse components only has been implanted.After failure of djo humeral implant, first revision surgery for this patient was performed on (b)(6) 2026, and following lima reverse humeral components were implanted: cementless finned stem l.80mm (pn 1304.15.180, lot.22523308, ster.(b)(4)) 140° humeral body reverse (pn 1352.15.011, lot.2525679, ster.(b)(4) reverse liner std dia.36 mm (pn 1360.54.810, lot.24at3aq, ster.(b)(4) second revision surgery, hereby reported, occurred on (b)(6) 2026 due to instability.Above-mentioned reverse liner and humeral body were removed and replaced with new humeral body (pn 1352.15.011) and reverse liner std dia.40 mm (pn 1365.54.811).Pre-existing djo glenosphere dia36mm was also replaced with a bigger one (dia40mm).Surgery was completed as intended.Patient is male, date of birth (b)(6)1963.The event occurred in the united states.
 
Additional Manufacturer Narrative
Revie wof manufacturing records for involved batches did not highlight any pre-existing anomaly or non-conformity relevant to the issue.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER DIA.36MM, STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25275494
Report Number3008021110-2026-00218
Device Sequence Number15874476
Product Code PHX
UDI-Device Identifier08033390268134
UDI-Public8033390268134
Combination Product (Y/N)N
PMA/510(K) Number
K220792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.54.810
Device Lot Number24AT3AQ
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale